# SDR HEEA088629

- Difficulty date: July 21, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7152
- Aircraft time: 5,453 hours
- System (JASC): 7600 · Engine Controls
- Part: Support
- Part number: 11204300106
- Condition: Worn
- Location: Eng Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARDAN JOINT WORN CAUSING EXCESSSIVE WEAR ON INSIDE OF BASE SUPPORT. SCRAPPED.
